Open Access
Translator Disclaimer
September 2007 Conservative stochastic Cahn–Hilliard equation with reflection
Arnaud Debussche, Lorenzo Zambotti
Ann. Probab. 35(5): 1706-1739 (September 2007). DOI: 10.1214/009117906000000773


We consider a stochastic partial differential equation with reflection at 0 and with the constraint of conservation of the space average. The equation is driven by the derivative in space of a space–time white noise and contains a double Laplacian in the drift. Due to the lack of the maximum principle for the double Laplacian, the standard techniques based on the penalization method do not yield existence of a solution. We propose a method based on infinite dimensional integration by parts formulae, obtaining existence and uniqueness of a strong solution for all continuous nonnegative initial conditions and detailed information on the associated invariant measure and Dirichlet form.


Download Citation

Arnaud Debussche. Lorenzo Zambotti. "Conservative stochastic Cahn–Hilliard equation with reflection." Ann. Probab. 35 (5) 1706 - 1739, September 2007.


Published: September 2007
First available in Project Euclid: 5 September 2007

zbMATH: 1130.60068
MathSciNet: MR2349572
Digital Object Identifier: 10.1214/009117906000000773

Primary: 37L40 , 60H07 , 60H15

Keywords: integration by parts formulae , Invariant measures , Stochastic partial differential equations

Rights: Copyright © 2007 Institute of Mathematical Statistics


Vol.35 • No. 5 • September 2007
Back to Top